MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Codes Migration (4003); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that peri-device leak (pdl) occurred.The patient previously underwent a left atrial appendage (laa) closure procedure and a 31mm watchman flx pro closure device was implanted.At a follow up appointment on an unknown date, transesophageal echocardiogram (tee) visualized a pdl around the closure device and confirmed there was movement/shift of the device since the implant procedure.The patient subsequently returned for a leak closure procedure.The peri-device leak was successfully closed using two non-boston scientific (bsc) amplatzer vascular plug (avp) devices.The patient was reported to be stable with no additional complications.
 
Additional Manufacturer Narrative
D4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available a supplemental report will be submitted.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50888958
Report Number2124215-2026-50975
Device Sequence Number10682923
Product Code NGV
UDI-Device Identifier00191506004613
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale